# SDR 96ZZZX1101

- Difficulty date: December 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901TA
- Make and model: Bnorm BN2A3
- Aircraft serial: 1003
- Engine: Lyc O540E4C5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Failed
- Location: Aft Engine
- Part time: 1,927 hours
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED FLIGHT AFTER TAKEOFF CLIMB AT 700 MSL, THE REAR ENGINE STARTED DECREASING RPM'S, AND INCREASING MANIFOLD ON REAR ENGINE.  VIBRATION FELT ON AIRCRAFT RETURN AND LANDING WITHOUT ANY FURTHER INCIDENT.  REAR ENGINE RUN-UP AND FOUND DEFECTIVE MECHANICAL FUEL PUMP.  REPLACED BY NEW ONE.  ENGINE RUN-UP AND FOUND AIRWORTHY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
